# SDR DL76G090312

- Difficulty date: February 25, 2009
- Submitted: February 27, 2009
- Operation: Air carrier
- Aircraft: N169DZ
- Make and model: Boeing 767332
- Aircraft serial: 29689
- Aircraft time: 50,430 hours, 7,400 cycles
- Engine: Pwa PW2037
- System (JASC): 2730 · Elevator Control System
- Part: Unknown
- Condition: Unknown
- Location: Rt Elevator
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT FLIGHT CONTROL CHECK RIGHT ELEVATOR INDICATION STOPPED AT CENTER WHEN LEFT INDICATOR SHOWED NORMAL WHILE DOING DOWN CHECK AFTER 4 TO FIVE TRIES OPERATED NORMALLY.  VISUALLY VERIFIED PROPER OPERATION OF ELEVATOR NO HYDRAULIC LEAKS NOTED VISUAL INSPECTION OF TAIL COMPARTMENT  REVEALED NO ABNORMALITIES CREW REPORT CONTROL ARE FEELING NORMAL FORWARD TO MCO YELLOW PLACARD MEL 27-08-01 ATL MCC NOTIFIED.
